# SDR SWIA200312059

- Difficulty date: April 21, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 21,721 hours, 18,853 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 193 ELECTRICAL BAY RT FLOOR CRACKED.  DISCOVERED DURING C-CHECK.  REPAIRED DAMAGE IAW CRJ REO 601R-53-11-245 REV NC.
